# SDR R61A201712050926

- Difficulty date: December 5, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 36,475 hours, 22,837 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR WILL NOT DISARM. TROUBLESHOT R2 DOOR. ADJUSTED R2 DOOR FLOOR FITTINGS IAW AMM 52-42-00. DOOR NOW ARMS/DISARMS NORMALLY. LATER, WE ISSUED MC-639-52-12/5/17 TO TROUBLESHOOT R2 DOOR. FOUND R2 GIRT BAR CABLE OUT OF RIG. PERFORMED RIG OF CABLE IAW AMM 52-42-43. OPS CHECK GOOD.
